# SDR QXEA2010031000166

- Difficulty date: March 6, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 20,973 hours, 21,684 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 367118002
- Part serial: 0069
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - PER MEL 28-40-10 AIRCRAFT WAS FUELED TO 8600 TOTAL.  WHEN CHECKED THE FUEL QUANTITY IT INDICATED 4300 +/- IN EACH TANK DURING CLIMB-OUT THE MESSAGE CAME ON INDICATING 4700 LBS IN LEFT SIDE, 3800 LBS IN RIGHT SIDE.  WHEN LOWERED THE GEAR FOR LANDING ALL INDICATIONS WENT AWAY AND SHOWED 3600 LBS PER SIDE UPON TAXING IN MESSAGE INDICATED FUEL IMBALANCE 4260 LBS IN TANK 1 3620 LBS TANK 2.  PERFORMED SELF TEST OF THE FUEL QUANTITY, AND FOUND FUEL QUANTITY INOP.  REMOVED AND REPLACED FUEL QUANTITY COMPUTER IAW AMM TASK 28-40-01-000-801 AND TASK 28-40-01-400-801.  OPS TEST GOOD.  RETURNED TO SERVICE.
